Alert archive / Indiana / River Flood Warnings in 2008
River Flood Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 6, 2008, 6:14 PM EST for Fayette County, Franklin County, Indiana. It was in force for 120 days.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 6:14 PM EST (23:14 UTC)
- Expired
- Jun 5, 2008, 5:42 PM EDT
- In force
- 120 days
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Fayette County, IN, Franklin County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Whitewater River near Alpine (ALPI3). The gauge peaked at 19.74 ft at Jun 5, 2008, 8:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KILN 062314 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 614 PM EST WED FEB 06 2008 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. INC041-047-071114- /O.NEW.KILN.FL.W.0013.080206T2314Z-080207T1900Z/ /ALPI3.1.ER.080206T2124Z.080207T0600Z.080207T1300Z.UU/ 614 PM EST WED FEB 06 2008 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THURSDAY AFTERNOON. * AT 6 PM THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THIS EVENING AND CONTINUE TO RISE TO NEAR 18.0 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT STAGES NEAR 18.0 FEET...FLOOD WATER BEGINS TO APPROACH COUNTY ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN FAYETTE AND NORTHERN FRANKLIN COUNTIES. $$
10 follow-up statements
000 WGUS81 KILN 070345 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1045 PM EST WED FEB 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE INC041-047-071145- /O.EXT.KILN.FL.W.0013.000000T0000Z-080207T1800Z/ /ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1200Z.UU/ 1045 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THURSDAY AFTERNOON. * AT 10 PM THE STAGE WAS 17.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * AT STAGES NEAR 18 FEET, FLOOD WATER BEGINS TO APPROACH COUNTY ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN FAYETTE AND NORTHERN FRANKLIN COUNTIES. $$
000 WGUS81 KILN 071137 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 637 AM EST THU FEB 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER AT MIAMITOWN WEST FORK OF WHITEWATER RIVER AT ALPINE SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON BIG DARBY CREEK AT DARBYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC109-149-071937- /O.EXT.KILN.FL.W.0006.000000T0000Z-080208T0208Z/ /SIDO1.1.ER.080206T0946Z.080207T0400Z.080207T2008Z.NO/ 637 AM EST THU FEB 07 2008 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL THIS EVENING. * AT 6 AM THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT STAGES NEAR 11.0 FEET, CUSTENBORDER FIELD REMAINS FLOODED. $$ OHC061-071937- /O.CON.KILN.FL.W.0008.000000T0000Z-080209T1120Z/ /MIAO1.1.ER.080206T1134Z.080208T0000Z.080209T0520Z.NO/ 637 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SATURDAY MORNING. * AT 6 AM...THE STAGE WAS ESTIMATED TO BE NEAR 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN MIAMI AND WHITEWATER TOWNSHIPS. $$ INC041-047-071902- /O.EXT.KILN.FL.W.0013.000000T0000Z-080207T1902Z/ /ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1302Z.UU/ 637 AM EST THU FEB 07 2008 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THIS AFTERNOON. * AT 4 AM THE STAGE WAS 17.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT STAGES NEAR 18.0 FEET, FLOOD WATER AFFECT COUNTY ROADS... AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN FAYETTE AND NORTHERN FRANKLIN COUNTIES. $$ OHC129-071936- /O.EXT.KILN.FL.W.0012.000000T0000Z-080210T1124Z/ /CRCO1.1.ER.080206T2021Z.080207T1800Z.080210T0524Z.NO/ 637 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY MORNING. * AT 6 AM THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER...WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY. $$ OHC131-145-071936- /O.EXT.KILN.FL.W.0011.000000T0000Z-080211T0224Z/ /PKTO1.1.ER.080206T1927Z.080208T1200Z.080210T2024Z.NO/ 637 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SUNDAY EVENING. * AT 6 AM THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING IN AREA CREEKS CONTINUES... PARTICULARLY IN SOUTHERN PIKE COUNTY AND SCIOTO BRUSH CREEK IN SCIOTO COUNTY. $$ OHC049-097-129-071936- /O.EXT.KILN.FL.W.0014.000000T0000Z-080207T2100Z/ /DBVO1.1.ER.080207T0800Z.080207T1100Z.080207T1500Z.NO/ 637 AM EST THU FEB 07 2008 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THIS AFTERNOON. * AT 6 AM THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
000 WGUS81 KILN 071145 CCA FLSILN FLOOD STATEMENT...CORRECTED TOP SECTION NATIONAL WEATHER SERVICE WILMINGTON OH 637 AM EST THU FEB 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT SIDNEY GREAT MIAMI RIVER AT MIAMITOWN WEST FORK OF WHITEWATER RIVER AT ALPINE SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON BIG DARBY CREEK AT DARBYVILLE OHC109-149-071937- /O.EXT.KILN.FL.W.0006.000000T0000Z-080208T0208Z/ /SIDO1.1.ER.080206T0946Z.080207T0400Z.080207T2008Z.NO/ 637 AM EST THU FEB 07 2008 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT SIDNEY * UNTIL THIS EVENING. * AT 6 AM THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT STAGES NEAR 11.0 FEET, CUSTENBORDER FIELD REMAINS FLOODED. $$ OHC061-071937- /O.CON.KILN.FL.W.0008.000000T0000Z-080209T1120Z/ /MIAO1.1.ER.080206T1134Z.080208T0000Z.080209T0520Z.NO/ 637 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SATURDAY MORNING. * AT 6 AM...THE STAGE WAS ESTIMATED TO BE NEAR 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT STAGES NEAR 20.0 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN MIAMI AND WHITEWATER TOWNSHIPS. $$ INC041-047-071902- /O.EXT.KILN.FL.W.0013.000000T0000Z-080207T1902Z/ /ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1302Z.UU/ 637 AM EST THU FEB 07 2008 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THIS AFTERNOON. * AT 4 AM THE STAGE WAS 17.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT STAGES NEAR 18.0 FEET, FLOOD WATER AFFECT COUNTY ROADS... AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN FAYETTE AND NORTHERN FRANKLIN COUNTIES. $$ OHC129-071936- /O.EXT.KILN.FL.W.0012.000000T0000Z-080210T1124Z/ /CRCO1.1.ER.080206T2021Z.080207T1800Z.080210T0524Z.NO/ 637 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY MORNING. * AT 6 AM THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER...WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY. $$ OHC131-145-071936- /O.EXT.KILN.FL.W.0011.000000T0000Z-080211T0224Z/ /PKTO1.1.ER.080206T1927Z.080208T1200Z.080210T2024Z.NO/ 637 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SUNDAY EVENING. * AT 6 AM THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING IN AREA CREEKS CONTINUES... PARTICULARLY IN SOUTHERN PIKE COUNTY AND SCIOTO BRUSH CREEK IN SCIOTO COUNTY. $$ OHC049-097-129-071936- /O.EXT.KILN.FL.W.0014.000000T0000Z-080207T2100Z/ /DBVO1.1.ER.080207T0800Z.080207T1100Z.080207T1500Z.NO/ 637 AM EST THU FEB 07 2008 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THIS AFTERNOON. * AT 6 AM THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
000 WGUS81 KILN 071332 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 832 AM EST THU FEB 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE INC041-047-071402- /O.CAN.KILN.FL.W.0013.000000T0000Z-080207T1902Z/ /ALPI3.1.ER.080206T2133Z.080207T0600Z.080207T1125Z.UU/ 832 AM EST THU FEB 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * AT 8 AM THE STAGE WAS 16.2 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TOMORROW MORNING. * AT STAGES NEAR 17.0 FEET, FLOODING OF LOW LYING AGRICULTURAL LAND CAN BE EXPECTED IN SOUTHERN FAYETTE COUNTY. $$
000 WGUS41 KILN 050720 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 320 AM EDT THU JUN 05 2008 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. INC041-047-051920- /O.NEW.KILN.FL.W.0013.080605T0720Z-080606T0000Z/ /ALPI3.1.ER.080605T0517Z.080605T1200Z.080605T1800Z.UU/ 320 AM EDT THU JUN 05 2008 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THIS EVENING. * AT 1 AM THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.4 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT STAGES NEAR 17.0 FEET, FLOODING OF LOW LYING AGRICULTURAL LAND CAN BE EXPECTED IN SOUTHERN FAYETTE COUNTY. $$
000 WGUS41 KILN 050914 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 514 AM EDT THU JUN 05 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. INC041-047-052114- /O.EXT.KILN.FL.W.0013.000000T0000Z-080606T0200Z/ /ALPI3.2.ER.080605T0509Z.080605T1200Z.080605T2000Z.UU/ 514 AM EDT THU JUN 05 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THIS EVENING. * AT 5 AM THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 20 AND 21 FEET BY MID MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT STAGES NEAR 18.0 FEET, FLOOD WATER BEGINS TO APPROACH COUNTY ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN FAYETTE AND NORTHERN FRANKLIN COUNTIES. $$
000 WGUS41 KILN 050931 CCA FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE WILMINGTON OH 514 AM EDT THU JUN 05 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. INC041-047-052114- /O.COR.KILN.FL.W.0013.000000T0000Z-080606T0200Z/ /ALPI3.2.ER.080605T0509Z.080605T1200Z.080605T2000Z.UU/ 514 AM EDT THU JUN 05 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... * THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THIS EVENING. * AT 5 AM THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 20 AND 21 FEET BY MID MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT STAGES NEAR 18.0 FEET, FLOOD WATER BEGINS TO APPROACH COUNTY ROADS...AND FLOODING OF LOW LYING AGRICULTURAL LAND CONTINUES IN FAYETTE AND NORTHERN FRANKLIN COUNTIES. $$
000 WGUS81 KILN 050945 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 545 AM EDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE INC041-047-051745- /O.CON.KILN.FL.W.0013.000000T0000Z-080606T0200Z/ /ALPI3.2.ER.080605T0509Z.080605T1200Z.080605T2000Z.UU/ 545 AM EDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THIS EVENING. * AT 5 AM THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO BETWEEN 20 AND 21 FEET BY MID MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT STAGES NEAR 20.0 FEET, WATER SPILLS ACROSS STATE ROUTE 1...ONE HALF MILE NORTH OF THE INDIANA STATE POLICE POST IN CONNERSVILLE. FLOODING ALSO EXTENDS TO THE EAST SIDE OF CONNERSVILLE IN LOW LYING AREAS. FLOODING WORSENS ALONG LOW LYING ROADS AND AGRICULTURAL AREAS IN ALPINE AND NULLTOWN. $$
000 WGUS81 KILN 051518 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1118 AM EDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE INC041-047-052318- /O.EXT.KILN.FL.W.0013.000000T0000Z-080606T0542Z/ /ALPI3.1.ER.080605T0509Z.080605T1200Z.080605T2342Z.UU/ 1118 AM EDT THU JUN 05 2008 ...FLOODING EXPECTED TO CONTINUE UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * UNTIL THIS EVENING. * AT 9 AM THE STAGE WAS 19.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 20.0 FEET, WATER SPILLS ACROSS STATE ROUTE 1...ONE HALF MILE NORTH OF THE INDIANA STATE POLICE POST IN CONNERSVILLE. FLOODING ALSO EXTENDS TO THE EAST SIDE OF CONNERSVILLE IN LOW LYING AREAS. FLOODING WORSENS ALONG LOW LYING ROADS AND AGRICULTURAL AREAS IN ALPINE AND NULLTOWN. $$
000 WGUS81 KILN 052142 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 542 PM EDT THU JUN 05 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WEST FORK OF WHITEWATER RIVER AT ALPINE INC041-047-052212- /O.CAN.KILN.FL.W.0013.000000T0000Z-080606T0542Z/ /ALPI3.1.ER.080605T0509Z.080605T1200Z.080605T1909Z.UU/ 542 PM EDT THU JUN 05 2008 THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK OF WHITEWATER RIVER AT ALPINE * AT 5 PM THE STAGE WAS 14.5 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 3 PM. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO FALL TO 9.6 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 6, 4:44 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 6, 4:44 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 444 PM EST WED FEB 6 2008 .SYNOPSIS... A COMPLEX AREA OF LOW PRESSURE ACROSS NORTHERN INDIANA AND NORTHERN OHIO WILL MOVE OFF TO THE EAST OVERNIGHT. HIGH PRESSURE WILL BUILD IN TOMORROW AND TOMORROW NIGHT. A WEAK LOW AND COLD FRONT WILL CROSS THE REGION FRIDAY NIGHT WHICH WILL THEN BE FOLLOWED BY AN ARCTIC FRONT SATURDAY AFTERNOON AND EVENING. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SHOWERS ALONG AND AHEAD OF A COLD FRONT HAVE PRETTY MUCH PUSHED EAST OF THE FORECAST AREA AT THIS TIME. THERE HAVE BEEN BREAKS IN THE CLOUDS BEHIND THE FRONT AND THE SUBSEQUENT HEATING HAS ALLOWED SOME SHOWERS TO DEVELOP IN THE COLD AIR. THESE SHOWERS MAY SPREAD BACK ACROSS THE FORECAST AREA LATE THIS AFTERNOON BEFORE DIMINISHING WITH THE LOSS OF HEATING. WRAP AROUND PRECIPITATION ON THE BACK SIDE OF THE LOW WILL SPREAD BACK INTO THE FORECAST AREA MAINLY ACROSS NORTHERN ZONES LATER TONIGHT. HAVE KEPT POPS IN THE CHANCE CATEGORY. SOME LIGHT SNOW ACCUMULATION IS NOT OUT OF THE QUESTION IN THE NORTH. FAIRLY TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY WINDS THROUGH THE NIGHT. MOS BLEND LOOKED REASONABLE FOR OVERNIGHT LOWS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... A FEW SNOW SHOWERS COULD CONTINUE INTO THE MORNING UNTIL TRAILING SURFACE TROUGH MOVES OFF TO THE EAST. THEN HIGH PRESSURE WILL PASS TO THE SOUTH OF THE REGION THURSDAY AFTERNOON AND NIGHT. HAVE GONE A FEW DEGREES BELOW GUIDANCE FOR THESE TWO PERIODS. SOUTHERLY WINDS AHEAD OF THE NEXT WEAK SYSTEM WILL ALLOW TEMPERATURES TO REBOUND ON FRIDAY. STAYED CLOSE TO GFS MOS NUMBERS. MODELS IN GOOD AGREEMENT IN BRINGING A CLIPPER ACROSS THE AREA FRIDAY NIGHT. HAVE GONE WITH CHANCE POPS FOR NOW. AT THIS POINT IT APPEARS THAT TEMPERATURES WILL STAY WARM ENOUGH FOR RAIN SHOWERS DURING MOST IF NOT ALL OF THE NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE MODELS ARE IN DECENT AGREEMENT WITH BASIC FEATURES DURING THE EXTENDED PERIOD. FOR SATURDAY...A CLIPPER SYSTEM WILL DRAG A COLD FRONT ACROSS THE REGION EARLY...WITH A REINFORCING SHOT OF COLD AIR BY THE EVENING. SCATTERED SNOW SHOWERS WILL LINGER INTO THE OVERNIGHT...PARTICULARLY IN NORTHERN AND EASTERN OHIO. ARCTIC HIGH PRESSURE WILL SETTLE INTO THE REGION SUNDAY INTO MONDAY...WITH BELOW NORMAL TEMPERATURES. SCATTERED SNOW SHOWERS WILL OCCUR ACROSS NORTHERN OHIO...BUT THE BULK OF THEM SHOULD STAY NORTH OF THE FCST AREA. TEMPERATURES WILL MODERATE TUESDAY AS HIGH PRESSURE MOVES EAST OF THE REGION. SCATTERED SNOW/RAIN SHOWERS WILL DEVELOP AS WAA ENSUES. HIGH PRESSURE BUILDS AGAIN WEDNESDAY. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... SURFACE LOW IS CURRENTLY PUSHING ACROSS CENTRAL INDIANA WITH NARROW RIBBON OF STRONGER CONVECTIVE SHOWERS EXTENDING SOUTH FROM IT INTO NORTH CENTRAL KENTUCKY. THIS LINE SHOULD PUSH EAST ACROSS OUR AREA OVER THE NEXT FEW HOURS. SOME MARGINAL INSTABILITY IS PROGGED AHEAD OF THIS SO TOUGH TO RULE OUT A FEW THUNDERSTORMS UNTIL THE LINE PUSHES THROUGH...ESPECIALLY ACROSS THE SOUTH. HAVE OPTED TO HANDLE THIS WITH A MENTION OF A CB JUST AT THE SOUTHERN TAF SITES. COULD SEE SOME STRONGER GUSTS MIX DOWN WITH THESE STORMS AS THE LINE PASSES ACROSS THE TAF SITES. AS LOW THEN LIFTS OFF TO THE NORTHEAST THROUGH THIS EVENING...SHOWERS SHOULD TAPER OFF. BEFORE THEY DO...THEY MAY MIX OR BRIEFLY CHANGE OVER TO SNOW SHOWERS. CIGS SHOULD REMAIN MVFR TONIGHT INTO THURSDAY MORNING. OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE LATE FRIDAY THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...JGL
Hazardous weather outlook, Feb 6, 5:02 AM EST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EST WED FEB 6 2008 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>056-060>065-070>072-077-078-071015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT- 502 AM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ097>100-OHZ073-074-079>082-088-071015- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 502 AM EST WED FEB 6 2008 ...FLOOD WATCH IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 6, 12:27 PM EST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1227 PM EST WED FEB 6 2008 KYZ091-OHZ077-061800- BOONE KY-HAMILTON OH- 1227 PM EST WED FEB 6 2008 ...A STRONG THUNDERSTORM WILL AFFECT HAMILTON AND NORTHEASTERN BOONE COUNTIES THROUGH 100 PM EST... AT 1224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR CONSTANCE...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... BRIDGETOWN NORTH...LUDLOW...CHEVIOT...MONFORT HEIGHTS SOUTH...WHITE OAK WEST...MONFORT HEIGHTS EAST...WHITE OAK EAST...CINCINNATI...NORTH COLLEGE HILL...ST. BERNARD...MOUNT HEALTHY AND ELMWOOD PLACE. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Feb 6, 12:59 PM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1259 PM EST WED FEB 6 2008 INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-062100- FRANKLIN IN-DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-GRANT KY- BOONE KY-CAMPBELL KY-KENTON KY-PENDLETON KY-GALLATIN KY-BRACKEN KY- MASON KY-CARROLL KY-OWEN KY-LEWIS KY-ROBERTSON KY-CLERMONT OH- HAMILTON OH-HIGHLAND OH-BROWN OH-ROSS OH-FAIRFIELD OH-CLINTON OH- BUTLER OH-WARREN OH-HOCKING OH-FAYETTE OH-PICKAWAY OH-PIKE OH- SCIOTO OH-ADAMS OH- 1259 PM EST WED FEB 6 2008 ...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST AND SOUTH CENTRAL OHIO THROUGH 4 PM EST... AT 1259 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS EXTENDING ALONG A COLD FRONT MOVING INTO THE REGION. THESE SHOWERS WERE MOVING EAST AT 40 MPH AND WILL QUICKLY MOVE ACROSS SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST AND SOUTH CENTRAL OHIO THIS AFTERNOON. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE WITHIN THIS LINE. THE SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 55 MPH. IN ADDITION...THESE SHOWERS WILL BE CAPABLE OF PRODUCING A BRIEF PERIOD OF HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE SHOWERS AND STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 10:29 PM EST | Areal Flood Warning | ILN | Wayne | 8 hr |
| Feb 5, 11:05 PM EST | River Flood Warning | ILN | Union, Wayne | 120 days |
| Feb 5, 11:54 PM EST | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 51 min |
| Feb 6, 12:28 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 47 min |
| Feb 6, 12:36 AM EST | Flash Flood Warning | ILN | Ripley | 3 hr |
| Feb 6, 12:57 AM EST | Flash Flood Warning | ILN | Dearborn | 2 hr |
| Feb 6, 1:03 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Switzerland | 42 min |
| Feb 6, 1:35 AM EST | Areal Flood Advisory | ILN | Ohio, Switzerland | 4 hr |
Nearby
River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.